# SDR DLL14954407

- Difficulty date: November 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N741DA
- Make and model: Lkheed 1011385115
- Aircraft serial: 193C1245
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT LIGHT LENS ON FWD SIDE OF FIRST CLASS GALLEY RIGHT SIDE MISSING.  REPLACED LENS, LIGHT OP CHECKS NORMAL.
